# SDR 9609249998

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 59516395001
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, NOSE LANDING GEAR GREEN DOWNLOCK LIGHT DID NOT ILLUMINATE AFTER GEAR WAS EXTENDED.  CREW EXECUTED A GO-AROUND AND EMERGENCY GEAR EXTENSION PROCEDURES WERE UTILIZED TO LOWER GEAR.  NORMAL INDICATIONS WERE ACHIEVED AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NOSE LANDING GEAR BUNGEE CYLINDER AND OPERATIONAL CHECK NORMAL ON GEAR SWING.
